# SDR COMA0660569

- Difficulty date: October 4, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 31,733 hours, 29,704 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5217 - AFTER TAKEOFF FROM JFK RECEIVED OVERBOARD COOL CAUTION MESSAGE AT 500 FT.  AIRCRAFT WAS NOT PRESSURIZING.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  TRANSFERRED TO DMI LIST PER MEL 21-24-06-2.
